TITLE

Recurrent portosystemic encephalopathy despite medical therapy

AUTHOR(S)
Mendez, Christian M; Marsano, Luis S; McClain, Craig J; Brian, Aronson
PUB. DATE
September 2003
SOURCE
American Journal of Gastroenterology;Sep2003 Supplement, Vol. 98, pS202
SOURCE TYPE
Academic Journal
DOC. TYPE
Abstract
ABSTRACT
An abstract of the article "Recurrent Portosystemic Encephalopathy Despite Medical Therapy" by Christian M. Mendez, Luis S. Marsano, Craig J. McClain, and Aronson Brian is presented.
ACCESSION #
66954899

 

Related Articles

  • The Budd—Chiari Syndrome. Cardenas, Andres // New England Journal of Medicine;4/29/2004, Vol. 350 Issue 18, p1906 

    A letter to the editor is presented in response to the article "The Budd-Chiari Syndrome" by K.V.N. Menon et al. which appeared in the February 5, 2004 issue.

  • Restoration of learning in hepatic encephalopathy pharmacological manipulation of cGMP levels in brain. Felipo, Vicente // BMC Pharmacology;2007 Supplement 1, Vol. 7, p1 

    An abstract of the paper "Restoration of Learning in Hepatic Encephalopathy Pharmacological Manipulation of cGMP Levels in Brain," by Vicente Felipo is presented.

  • Rifaximin Tablets (Xifaxan). Elliott, William T. // Internal Medicine Alert;5/15/2010, Vol. 32 Issue 9, p69 

    The article provide information on the antibacterial agent drug for patients with hepatic encephalopathy Rifaximin (Xifaxan) tablets.

  • Introduction. Manns, Michael P.; Weissenborn, Karin // Metabolic Brain Disease;Mar2010, Vol. 25 Issue 1, p1 

    The article discusses various reports published within the issue, including one on the pathophysiology of hepatic encephalopathy, and neurological complications after liver transplantation.

  • Management of hepatic encephalopathy.  // British Medical Journal (Clinical Research Edition);1/17/1981, Vol. 282 Issue 6259, p171 

    Focuses on the management of hepatic encephalopathy in patients with liver failure. Disturbances in hepatic encephalopathy; Patterns of hepatic encephalopathy; Treatment for controlling encephalopathy.

  • Cephaloridine encephalopathy. Taylor, Roy; Arze, Ricardo; Gokal, R.; Stoddart, J.C. // British Medical Journal (Clinical Research Edition);8/8/1981, Vol. 283 Issue 6288, p409 

    Presents the case of cephaloridine infusion resulting to the development of encephalopathy. Reference to the case of a woman with tenderness in the right iliac fossa; Detection of tubular necrosis in the kidneys; Recognition of the potential of cephaloridine in the presence of impaired renal...

  • A thanksgiving overdose. Keenan, William F.; Verzella, Jeffrey N. // Cortlandt Forum;11/25/99, Vol. 12 Issue 11, p61 

    Examines a case of a 70-year-old patient with chronic liver failure with hepatic encephalopathy. Clinical presentation; Results of neurologic examination; Differential diagnosis; Etiology of the disease.

  • A confused child: Answer. Fitzpatrick, Emer; Mayne, Philip; Gill, Denis // Pediatric Nephrology;Mar2007, Vol. 22 Issue 3, p356 

    A quiz concerning the cause of hepatic encephalopathy and its treatment is presented.

  • A confused child: Question. Fitzpatrick, Emer; Mayne, Philip; Gill, Denis // Pediatric Nephrology;Mar2007, Vol. 22 Issue 3, p355 

    A quiz concerning the cause of a 6-year-old boy's hepatic encephalopathy and its treatment is presented.

  • Relapsing encephalopathy secondary to non-hepatic hyper-ammonemia. Peter, John Victor; Zimmermann, A. T. // Journal of Postgraduate Medicine;Apr-Jun2006, Vol. 52 Issue 2, p157 

    A letter to the editor is presented citing research findings from a case of relapsing encephalopathy that is secondary to non-hepatic hyper-ammonemia.

Share

Read the Article

Courtesy of VIRGINIA BEACH PUBLIC LIBRARY AND SYSTEM

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics